Question about medication reaction

Patient

Q: I am taking following medication on regular bases seroquel 150, clonazepam 2mg, prazosin 2mg, pristiq 100, omeprazole 40mg, and most recently had fusion where I was open only from front! I was given Lyrica capsules to try by my doctor 75mg is that safe

Symptoms:  None
Doctor

A:   Thank you for your question. There are no adverse interactions with lyrica (pregabalin) and any of your current medications. However, you may be at risk of some common adverse interaction with the current medications you are on. Such side effects include dizziness, nausea, and sudden drops in blood pressure. If you are not being closely monitored by your doctor we recommend that you follow up with your doctor on a regular basis to assess the necessity for taking any of these medications. If it is a possible to be weaned off any of these medications at your doctors discretion, we recommend that you do so as this will greatly reduce your risk of any adverse drug interactions. We wish you a speedy recovery.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews